# SDR AALA201709069030

- Difficulty date: September 2, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 50,129 hours, 28,702 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LEFT AFT DOOR ARMED HANDLE DIFFICULT TO MOVE TO ARMED POSITION. CLEANED GIRT BAR LOCK AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
